# SDR SWAA2020060879389

- Difficulty date: May 19, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 54,791 hours, 32,417 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143A8330
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY SUBTHRESHOLD WEB HAS AREAS OF CORROSION AROUND PLATE HOLES BS460 TO BS480 RBL23 WL156.  CORROSION ON SUBTHRESHOLD WEB BS 460 - 480 RBL23 WL156 FOUND TO BE OUT OF LIMITS PER SRM 53-30-15-1A-1. REMOVED AND REPLACED SUBTHRESHOLD BS 440 - 492 RBL23 WL156 PER SRM 51-40-02-0G-0; SRM 51-40-03-0G-0; DWG 143A8330.
